# SDR WX0A070961

- Difficulty date: October 22, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug MD 83
- Aircraft serial: 53347
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056540
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 855, RBL 22 SEVERLY GOUGED OUT OF LIMITS.  REPAIRED SEAT TRACK AT STA 855, RBL 22 BY CUTTING OUT DAMAGE AND INSTALLING 3.75 INCH LONG X 1.1 INCH WIDE REPAIR PIECE IAW MD80 SRM 53-05 FIG 4A.
